MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
Jada failed and had to escalate to uae [device ineffective] it was reported that the provider did not think it was a jada error but she thinks it was a user error and thinks she should have pumped up the suction to 90 mm hg instead of 80mm hg.[device use issue], no additional ae reported, no pqc reported [no adverse event].Case narrative: this initial spontaneous report originating from the united states, was received from clinical educator (ce) on behalf of physician referring to female patient of unknown age.The patient's medical history, drug reactions or allergies, current conditions and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via vaginal route (defaulted) (lot #, serial # and expiration date were not reported) for an unknown indication.Ce stated that provider sent her a case study document in which vacuum-induced hemorrhage control system (jada system) failed (device ineffective) and had to escalate to uterine artery embolization (uae).The physician did not think it was a vacuum-induced hemorrhage control system (jada system) error, but she thought it was a user error and thought she should have pumped up the suction to 90 millimeters of mercury (mmhg) instead of 80mmhg (device use issue).She stated moving forward she would have trouble shoot a little better.The vacuum-induced hemorrhage control system (jada system) was left in the entire time.No additional adverse event reported (no adverse event), no product quality complaint reported.Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
Jada failed and had to escalate to uae [device ineffective] it was reported that the provider did not think it was a jada error but she thinks it was a user error and thinks she should have pumped up the suction to 90 mm hg instead of 80mm hg.[device use issue] , no additional ae reported, no pqc reported [no adverse event].Case narrative: this initial spontaneous report originating from the united states, was received from clinical educator (ce) on behalf of physician referring to female patient of unknown age.The patient's medical history, drug reactions or allergies, current conditions and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via vaginal route (defaulted) (lot #, serial # and expiration date were not reported) for an unknown indication.Ce stated that provider sent her a case study document in which vacuum-induced hemorrhage control system (jada system) failed (device ineffective) and had to escalate to uterine artery embolization (uae).The physician did not think it was a vacuum-induced hemorrhage control system (jada system) error, but she thought it was a user error and thought she should have pumped up the suction to 90 millimeters of mercury (mmhg) instead of 80mmhg (device use issue).She stated moving forward she would have trouble shoot a little better.The vacuum-induced hemorrhage control system (jada system) was left in the entire time.No additional adverse event reported (no adverse event), no product quality complaint reported.Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.Follow up information was received from the physician on (b)(6) 2025.The patient was placed with vacuum-induced hemorrhage control system (jada system) on (b)(6) 2023 (previously was not reported).Onset date of events device ineffective and device use issue was updated as 24-aug-2023.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22044072
Report Number3002806821-2025-00061
Device Sequence Number9017662
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale